Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

22yr old boy having left side 3rd grade varicocele. How varicocele is caused & what is my current situation ?

hi,i m 22yr old boy. i m having left side 3rd grade varicocele. also my right testicle is 8.5cc while left is 5.0cc.the doctor told me to have a surgery. i want to know that how varicocele is caused & what is my current situation. also my sperm count is 42million/ml.
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi Manav thanks for query.Varicocele means in the veins along the spermatic cord of testis in veins are not working properly,this leads to abnormal dialation of veins and formation of varicocele.In most the cases the cause is not known.As per your doctor and your discription you are having 3rd grade varicocele ,so you need surgery.You can take second opinion from a urologist if you want.
wishing you good health.
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor